Couldn't find what you looking for?

TRY OUR SEARCH!

Birth control causing mood swings-how long before it's out o

Answered by a doctor

Hi, I'm 22, and just started taking the birth control pill Loestrin 24. I've been taking it for a little more than a month and I've had really bad mood swings- crying all the time, angry, depressed, worried, etc., far more than usual. It feels like PMS, but for a month straight instead of the...

by User avatar Lissar101183

Levlen ED - long menstrual period. should we go off the contraceptive pill, or stay on it?

My 17 year old is on Levlen Ed aand has had her period for 2 weeks - should we go off the contraceptive pill, or stay on it. She has recently had the flu and has lost a bit of weight?

by User avatar Guest

he pulled out but we are not sure if any semen went in. what pills can I take?

so I am 13 and 3 days ago I had sex I know what the hell the guy I had sex with felt the cum coming up so he pulled out but we are not sure if any cum went in and if my parents find out about it I will probs kill myself so please give me an option without going to hospital and having an...

by User avatar Guest

Chronic UTI's linked to IUD

Answered by a doctor

After suffering from repeat UTI's month after month for nearly a 7 months, it was discovered that they were being caused by an infection attached to my IUD. I had scoured the internet to find out if chronic UTI's could be linked to an IUD, but found nothing - which is why I'm writing in today....

by User avatar Jennychster92900

Irregular periods and bleeding with Depo Provera

Answered by a doctor

I took my first Dep shot in August 2006. Since then my periods became on and off, very irregular and stay for more than 12 days. After a while I started having severe constipation.I would not recommend this shot for anyone, unless it is extreemly necessary. Though you don't have to worry for 3-4...

by User avatar Guest

Weight gained after stopping nuvaring

Answered by a doctor

I have used Nuvaring for almost 2 years. It's been great, no side effects. BUT... I stopped about two months ago because I want to get pregnant now.... I've gained 10 pounds so far... my diet still the same. Is it because of the ring? I really need to know. Will my body adjust by itself and...

by User avatar goguiz

On the Nuvaring and I am experiencing a bad rash on my face;

Answered by a doctor

I have been on the Nuvaring for about eight months now. I have loved the convenience of it, but I have been getting a strange rash on my face. The rash has been on my face since August, and I have never had anthing like it before. It is on my eye, nose and around my mouth. I have been to two doctors...

by User avatar Soof0176

Maybe Norforms could help me?

Answered by a doctor

Hi. I have one very delicate problem and I'm really embarrassed to even talk about this. That’s why I didn’t contact any doctor. I'm 20 years old and recently I have started to sleep with my boyfriend. Everything was just fine until he suggested me an oral sex. He tried but he couldn’t...

by User avatar Guest

Plan B + Extreme Acne Breakout

Answered by a doctor

I took Plan B about a week ago for the first time, and a two days ago I woke up with with terrible acne. Yesterday I woke up and it was worse, and again today it's still getting worse. I have like a million red bumps all over my entire face. I've never had acne this bad before. Has this...

by User avatar Guest

Your experience with YAZ birth control pills - part 2

Answered by a doctor

This post is an extension of the Your experience with YAZ birth control pills thread. Please continue posting within this thread.

by User avatar Jenny3481